# SDR 2006UALA01591

- Difficulty date: August 14, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 24,094 hours, 6,675 cycles
- Engine: Pwa PW4052
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E BAY, STA 246 FLOORBEAM, LBL 2, FWD SIDE, VERTICAL ATTACH ANGLE (STIFFENER) CRACKED.  MAJOR REPAIR: REMOVED DAMAGE. FABRICATED AND INSTALLED NEW ANGLE PER BAC DWG 255T1245 AND SRM 51-40-2.
